Eigenspace-time series for discrete-time signal representation

Juuso T. Olkkonen, H. Olkkonen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)73-84
JournalApplied Mathematical and Computational Sciences
Volume2
Issue number1
Publication statusPublished - 2010
MoE publication typeA1 Journal article-refereed

Cite this

Olkkonen, Juuso T. ; Olkkonen, H. / Eigenspace-time series for discrete-time signal representation. In: Applied Mathematical and Computational Sciences. 2010 ; Vol. 2, No. 1. pp. 73-84.
@article{32b5018ad7ed484f954b7cd2a55707cb,
title = "Eigenspace-time series for discrete-time signal representation",
author = "Olkkonen, {Juuso T.} and H. Olkkonen",
year = "2010",
language = "English",
volume = "2",
pages = "73--84",
journal = "Applied Mathematical and Computational Sciences",
issn = "0976-1586",
number = "1",

}

Eigenspace-time series for discrete-time signal representation. / Olkkonen, Juuso T.; Olkkonen, H.

In: Applied Mathematical and Computational Sciences, Vol. 2, No. 1, 2010, p. 73-84.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Eigenspace-time series for discrete-time signal representation

AU - Olkkonen, Juuso T.

AU - Olkkonen, H.

PY - 2010

Y1 - 2010

UR - https://www.mililink.com/issue_content.php?id=60&iId=110&vol=2&is=1&mon=November&yer=2010&pg=1-84

M3 - Article

VL - 2

SP - 73

EP - 84

JO - Applied Mathematical and Computational Sciences

JF - Applied Mathematical and Computational Sciences

SN - 0976-1586

IS - 1

ER -